# SDR SWAA000815

- Difficulty date: April 30, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 21,773 hours, 19,994 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Part number: 396442
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION-  AT 37,000 FEET, CABIN ALT WARNING HORN SOUNDED WITH CABIN INDICATING 10,000 FEET IN BOTH STANDBY AND MANUAL MODES.  CABIN REACHED UNDER 14,000 AS ACFT DESCENDED TO THE LOW 20''S.  MX FERRY TO DAL, RAN BOTH ENGS, INSPECTED BLEED SYS AND INSPECTED ACFT FOR PRESS CABIN LEAKS, ALL CHECKED GOOD PER MM AND PACK CONFIDENCE CHECK.  REMOVED AND REPLACED LT A/C PACK VALVE FOR MX CONVENIENCE.
